# SDR 98ZZZM93

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MLG TIRE TREAD DEPARTED ON TAKEOFF FROM DEN CAUSING DAMAGE TO RT MLG DOOR TRAILING EDGE AND VARIOUS IMPACT POINTS ON UNDERSIDE OF WING AND AFT FUSELAGE.  A/C FERRY TO ATW FOR REPAIRS.  (M)
